# SDR DALA2024120911557

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 54,560 hours, 28,242 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 DURING PAINT VISIT FOUND INBOUND DAMAGE TO L/H UPPER HORIZONTAL STAB PANEL #2. CORRECTIVE ACTION: NEW PANEL INSTALLED PER A319 AMM 55-13-07. (5144355)
